MathSciNet Relay Station
MathSciNet bibliographic data
MR1936703 (2003k:34131) 34K20
Diblík, Josef Asymptotic convergence criteria of solutions of delayed functional differential equations. J. Math. Anal. Appl. 274 (2002), no. 1, 349–373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement